# SDR ALG2003F00105

- Difficulty date: November 30, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C30S
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT A HOVER READY FOR TAKEOFF, NUMBER ONE ENGINE CHIP LIGHT ILLUMATED AT A HOVER.  HAD LANDED AT GALLIANO TO REFUEL.  MAINTENANCE FOUND ONE SLIVER ON AFT CHIP PLUG.  CLEANED PLUG AND COMPLIED WITH 30 MINUTE RUN AND LEAK CHECK.  OPS CHECK GOOD.
